skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Topological superconductor in quasi-one-dimensional Tl 2 x Mo 6 Se 6

Authors:
; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1417074
Grant/Contract Number:  
FG02-07ER46352; AC02-05CH11231; SC0012575
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 97 Journal Issue: 1; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Huang, Shin-Ming, Hsu, Chuang-Han, Xu, Su-Yang, Lee, Chi-Cheng, Shiau, Shiue-Yuan, Lin, Hsin, and Bansil, Arun. Topological superconductor in quasi-one-dimensional Tl 2 − x Mo 6 Se 6. United States: N. p., 2018. Web. doi:10.1103/PhysRevB.97.014510.
Huang, Shin-Ming, Hsu, Chuang-Han, Xu, Su-Yang, Lee, Chi-Cheng, Shiau, Shiue-Yuan, Lin, Hsin, & Bansil, Arun. Topological superconductor in quasi-one-dimensional Tl 2 − x Mo 6 Se 6. United States. doi:10.1103/PhysRevB.97.014510.
Huang, Shin-Ming, Hsu, Chuang-Han, Xu, Su-Yang, Lee, Chi-Cheng, Shiau, Shiue-Yuan, Lin, Hsin, and Bansil, Arun. Tue . "Topological superconductor in quasi-one-dimensional Tl 2 − x Mo 6 Se 6". United States. doi:10.1103/PhysRevB.97.014510.
@article{osti_1417074,
title = {Topological superconductor in quasi-one-dimensional Tl 2 − x Mo 6 Se 6},
author = {Huang, Shin-Ming and Hsu, Chuang-Han and Xu, Su-Yang and Lee, Chi-Cheng and Shiau, Shiue-Yuan and Lin, Hsin and Bansil, Arun},
abstractNote = {},
doi = {10.1103/PhysRevB.97.014510},
journal = {Physical Review B},
number = 1,
volume = 97,
place = {United States},
year = {Tue Jan 16 00:00:00 EST 2018},
month = {Tue Jan 16 00:00:00 EST 2018}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on January 16, 2019
Publisher's Accepted Manuscript

Citation Metrics:
Cited by: 3 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865